MAUDE Adverse Event Report: PARAGON 28 TIBIA ARC LT SZ 3 LG 3DP STRL; PROSTHESIS, ANKLE

PARAGON 28 TIBIA ARC LT SZ 3 LG 3DP STRL; PROSTHESIS, ANKLE
Catalog Number P10-100-BL3L-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during implantation of a left ankle system, the medial malleolus fractured.Plate and screws were implantation through the tip of the medial malleolus using a c-arm guidance.Fracture was noted as resolved 5 months later.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: p10-250-tll2-s, talus chamfer lt sz 2 tps strl, lot 260f2882105.P10-310-i207-s, x-link vtmn e poly 2x7mm neu strl, lot 26080992403.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
TIBIA ARC LT SZ 3 LG 3DP STRL
Common Device Name
PROSTHESIS, ANKLE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24791369
Report Number3008650117-2026-00131
Device Sequence Number8938570
Product Code HSN
UDI-Device Identifier00889795059659
UDI-Public(01)00889795059659(17)280828(10)260F2402314
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberP10-100-BL3L-S
Device Lot Number260F2402314
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight93 KG
Patient EthnicityNon Hispanic
Patient RaceWhite